Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

I have migraine pain. Is my medication OK ?

I have migraine pain from last 15 years I used to take Visograin tab but now i am used to, so I consult with doctor and Now I start DIVAA-500 Divalproex Sodium 500mg (Delayed Release) tab per day. Please suggest is it ok.
Asked On : Thu, 7 Apr 2011
Answers:  9 Views:  536
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Psychiatrist 's  Response
Hi,
Thanks for using healthcare magic.

I have gone through your available history.

Divalprorex sodium is good drug , used for prophylaxis of migraine. It may help you to prevent further episode of migraine. Routine dose of it ranges from 10-40 mg/day.

Nortryptilline and propranolol are other drugs used for prophylaxis of migraine. You may discuss about this drug to your doctor.

I hope It will help you.

Thanks.

Answered: Fri, 5 Jul 2013
I find this answer helpful
  User's Response
In Ayurveda there is Nasaya therapy which is very benificial in Migraine . In this detoxifing procedure medicated Nasal drop is inserted after facial massage & fomentation after that when this medicine comes to oropharynx than it split out. at the end medicated gargles should be done .it is very benificial in Migrain.
Answered: Sat, 30 Apr 2011
  User's Response
as a allopathic medicines its ok. but as our ayurvedic treatment it[ sodium valproate] is not permanent way to cure migraine and NOW that medicine is sufficient dose for it . and know that at interval of some months you should check up your kidney function [blood test S. CREATININE] . DONT WORRY ABOUT ANY TYPE OF CHRONIC MIGRAN . i can cure your migraine . because i have cured hundreds of migraine patients with great success and permanent result. first your CT SCAN IS NORMAL ?. specially normal reasons in your case i think may " chronic constipation,blood circulation disturbances in brain [check BP regular],increasing PITT[bile] level in your body,stress full life,depression, VAT[gas]trouble,chronic indigestion,irregular life style,insomnia, vitamin and mineral deficiency in your diet,------------------------ MAINLY THESE REASONS OF CREATE SUITABLE POSITION FOR MIGRAINE IN OUR BODY[ IMBALANCE OF NEUROTRANSMITTERS{ the chemicals of brain} ]. AND THIS IMBALANCE CAN CHANGES OF OUR NATURE AND THOUGHTS AND ALSO OUR BEHAVIOR .. and patient cant understand the same matter and his migraine pain increase day by day. u can contact your nearest ayurvedic migraine specialist doctor or contact me +91 9825942366 e mail- drkrishnaravalmcdcr@gmail.com
Answered: Thu, 28 Jul 2011
ENT Specialist Dr. Diganta Kumar Das's  Response
Have you got your baseline blood investigation done before starting Divalproex sodium ? I mean your BT, CT, PT aPTT, LFT etc. Anyway, monitor your platelet count while using Divalproex sodium as it may reduce platelet count in long term (Platelet is important for blood coagulation). With all these precautions, Divalproex sodium can be used to decrease migraine headache frequency.
Answered: Tue, 26 Jul 2011
I find this answer helpful
  User's Response
hi , welcome to HCM,
YOUR MIGRANE PROBLEM IS CHRONIC IN NATURE so homeopathy works very well in such chronic condition. Homeopathy believes that migraine is a personality disorder and hence the treatment should be determined only on the basis of in-depth study of the patients' personality.so consult nearby good homeopathic doctor .
Things that can trigger migrane are:
foods like cheese, citrus fruits, caffeine and chocolate
Fluctuations in hormones (for example, menstruation)
Certain odors, such as perfume
Bright lights
Loud noises
Stress, physical or emotional (often, the headache occurs during the period of relaxation just following a particularly stressful time)
Sleeping too little or too more
Regular light meals to prevent a drop in blood sugar levels, sometimes Simply lying down on your back to stretch the joints and muscles with a rolled up towel in the nape of the neck is often a comfort...
TAKE CARE...
Answered: Tue, 26 Jul 2011
  User's Response
your problem is very complex. Migrain can be treated effectelvely. Here is a formulation advised by Dr.P.N.Pai
Onos30+Glon30+Spigelia3x+200+Bell 3x+30 Nat Mur 12x+30+Gels 6+Sing can 3x
If pain is severe add Calc Acet 3x
If sexual maladjustment add Staphy 200
take every 2 hour when feel good take it 3 times a day
Answered: Tue, 26 Jul 2011
  User's Response
welcome'
your case seems to chronic.you should get yourself consulted with physician,especially neuro physician.I persume that you are on self medication.diclo sodium can provide you a bit relief,but do good harm you in blocking kidney fiter at a later stage
dr.mohsin madni
madni66@saudia.com
Answered: Wed, 27 Jul 2011
  User's Response
hi welcome to HCM.i preffer you to not take that medicine at all as the side effects are more serious than your migrain problem.at the end you wil land up with severe liver or lungs or pancreatic problems.yours is chronic problem,the treatment not only include medicines it also include avoid migrain stimulant situations,drink lots of water,see on what stimulant your migrain wil aggrevates so that you can avoid those things.start taking tab voveran sr once daily ok.
Answered: Thu, 28 Jul 2011
  User's Response
DEAR GOOD MORNING,

I HOPE YOU MIGHT HAVE GOT RID FROM YOUR HEADACHE.

IF NOT THE WHEN EVER HEADACHE OCCURS TRY THIS, JUST PUT TWO DROPS OF ONION JUICE IN BOTH NOSTRILS.

AND YOUR PAIN WILL BE GONE WITHIN TEN MINUTES.

FURTHER IF YOU WANT TREATMENT OF MIGRAINE CONTACT ME.....

ITS ONLY 21 DAYS COURSE AND YOU WILL GET RELIEVED BY YOUR PROBLEM.

Answered: Fri, 16 Mar 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor